Skip to Main Content
Skip Nav Destination
GEOREF RECORD

The pattern of phyletic speciation

Doug Petry
The pattern of phyletic speciation
Paleobiology (1982) 8 (1): 56-66


ISSN: 0094-8373
EISSN: 1938-5331
Coden: PALBBM
Serial Title: Paleobiology
Serial Volume: 8
Serial Issue: 1
Title: The pattern of phyletic speciation
Author(s): Petry, Doug
Affiliation: Univ. Calif., Dep. Genet., Davis, CA, United States
Pages: 56-66
Published: 1982
Text Language: English
Publisher: Franklin and Marshall College, Department of Geology, Lancaster, PA, United States
References: 24
Accession Number: 1982-050624
Categories: General paleontology
Document Type: Serial
Bibliographic Level: Analytic
Illustration Description: illus.
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2017, American Geosciences Institute.
Update Code: 1982
Close Modal

or Create an Account

Close Modal
Close Modal